# SDR UPS03841431

- Difficulty date: September 26, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 97531973
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LT WING CENTER L/E, O/B ATTACH POINT THAT ATTACHES L/E TO STUB WING IS CRACKED.  REMOVED CRACKED ANGLE IAW DC8 SRM 51-3-0, MAT ID IAW DC8 DWG 9753297-7, .080 7075-0 PO 422932.  RECEIVED PART FROM HEAT TREAT .080 7075-0-TO .080 7075-T6, FABRICATED ANGLE IAW DC8 DWG 9753197, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED ANGLE IAW DC8 SRM 51-1-21 AND 51-3-0.
